×

Generalized \(k\)-uniformly close-to-convex functions associated with conic regions. (English) Zbl 1254.30018

Let \(\phi(z, \lambda, \mu)\) be the generalized Harwitz-Lerch Zeta function given as \[ \phi(z, \lambda, \mu)=\sum^{\infty}_{n=0} \frac{z^{n}}{(\mu+n)^{\lambda}}, \quad \lambda \in \mathbb{C},\, \mu \in \mathbb{C} \backslash\{-1, -2, \dots\}. \tag{1} \] Using (1), the following family of linear operators is defined in terms of the Hadamard product as \[ J_{\lambda, \mu}f(z)=H_{\lambda, \mu}(z)*f(z), \tag{2} \] where \(f \in A,\) \[ H_{\lambda, \mu}(z)=(1+\mu)^{\lambda}[\phi(z, \lambda, \mu)-\mu^{-\lambda}], \quad z \in E, \tag{3} \] and \(\phi(z, \lambda, \mu)\) is given by (1).
From (2) and (3), one can write \[ J_{\lambda, \mu}f(z)=z+\sum^{\infty}_{n=2} \left(\frac{1+\mu}{n+\mu} \right)^{\lambda} a_{n}z^{n}. \] The author consider the operator \(I_{\lambda, \mu}: A \rightarrow A\) as \[ I_{\lambda, \mu}f(z)*J_{\lambda, \mu}f(z)=\frac{z}{(1-z)}, \quad \lambda \text{ real}, \mu> -1. \] This means: \[ I_{\lambda, \mu}f(z)=z+ \sum^{\infty}_{n=2} \left(\frac{n+\mu}{1+\mu} \right)^{\lambda} a_{n}z^{n}, \quad \lambda \text{ real}, \mu> -1. \] By using this operator, the author defines and study some subclasses of analytic functions. These functions map the open unit disc onto the domains formed by parabolic and hyperbolic regions and extend the concept of uniform close-to-convexity. Some interesting properties of these classes, which include inclusion results, coefficient problems, and invariance under certain integral operators, are discussed. The results are shown to be the best possible.

MSC:

30C45 Special classes of univalent and multivalent functions of one complex variable (starlike, convex, bounded rotation, etc.)
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] S. Kanas, “Techniques of the differential subordination for domains bounded by conic sections,” International Journal of Mathematics and Mathematical Sciences, no. 38, pp. 2389-2400, 2003. · Zbl 1130.30307 · doi:10.1155/S0161171203302212
[2] K. I. Noor, M. Arif, and W. Ul-Haq, “On k-uniformly close-to-convex functions of complex order,” Applied Mathematics and Computation, vol. 215, no. 2, pp. 629-635, 2009. · Zbl 1176.30050 · doi:10.1016/j.amc.2009.05.050
[3] T. M. Flett, “The dual of an inequality of Hardy and Littlewood and some related inequalities,” Journal of Mathematical Analysis and Applications, vol. 38, pp. 746-765, 1972. · Zbl 0246.30031 · doi:10.1016/0022-247X(72)90081-9
[4] I. B. Jung, Y. C. Kim, and H. M. Srivastava, “The Hardy space of analytic functions associated with certain one-parameter families of integral operators,” Journal of Mathematical Analysis and Applications, vol. 176, no. 1, pp. 138-147, 1993. · Zbl 0774.30008 · doi:10.1006/jmaa.1993.1204
[5] K. I. Noor, “On a generalization of uniformly convex and related functions,” Computers & Mathematics with Applications, vol. 61, no. 1, pp. 117-125, 2011. · Zbl 1207.30023 · doi:10.1016/j.camwa.2010.10.038
[6] B. Pinchuk, “Functions of bounded boundary rotation,” Israel Journal of Mathematics, vol. 10, pp. 6-16, 1971. · Zbl 0224.30024 · doi:10.1007/BF02771515
[7] H. M. Srivastava and A. A. Attiya, “An integral operator associated with the Hurwitz-Lerch zeta function and differential subordination,” Integral Transforms and Special Functions, vol. 18, no. 3-4, pp. 207-216, 2007. · Zbl 1112.30007 · doi:10.1080/10652460701208577
[8] J. L. Li, “Some properties of two integral operators,” Soochow Journal of Mathematics, vol. 25, no. 1, pp. 91-96, 1999. · Zbl 0923.30010
[9] J. K. Prajapat and S. P. Goyal, “Applications of Srivastava-Attiya operator to the classes of strongly starlike and strongly convex functions,” Journal of Mathematical Inequalities, vol. 3, no. 1, pp. 129-137, 2009. · Zbl 1160.30325
[10] J. H. Choi, M. Saigo, and H. M. Srivastava, “Some inclusion properties of a certain family of integral operators,” Journal of Mathematical Analysis and Applications, vol. 276, no. 1, pp. 432-445, 2002. · Zbl 1035.30004 · doi:10.1016/S0022-247X(02)00500-0
[11] S. Owa and H. M. Srivastava, “Some applications of the generalized Libera integral operator,” Proceedings of the Japan Academy A, vol. 62, no. 4, pp. 125-128, 1986. · Zbl 0583.30016 · doi:10.3792/pjaa.62.125
[12] J. Patel and A. K. Mishra, “On certain subclasses of multivalent functions associated with an extended fractional differintegral operator,” Journal of Mathematical Analysis and Applications, vol. 332, no. 1, pp. 109-122, 2007. · Zbl 1125.30010 · doi:10.1016/j.jmaa.2006.09.067
[13] A. W. Goodman, Univalent Functions. Vol. I, Mariner Publishing, Tampa, Fla, USA, 1983. · Zbl 1041.30500
[14] A. W. Goodman, Univalent Functions. Vol. II, Mariner Publishing, Tampa, Fla, USA, 1983. · Zbl 1041.30501
[15] N. E. Cho and J. A. Kim, “Inclusion properties of certain subclasses of analytic functions defined by a multiplier transformation,” Computers & Mathematics with Applications, vol. 52, no. 3-4, pp. 323-330, 2006. · Zbl 1132.30311 · doi:10.1016/j.camwa.2006.08.022
[16] S. Kanas and A. Wisniowska, “Conic regions and k-uniform convexity,” Journal of Computational and Applied Mathematics, vol. 105, no. 1-2, pp. 327-336, 1999. · Zbl 0944.30008 · doi:10.1016/S0377-0427(99)00018-7
[17] K. I. Noor, “On a generalization of close-to-convexity,” International Journal of Mathematics and Mathematical Sciences, vol. 6, no. 2, pp. 327-333, 1983. · Zbl 0517.30015 · doi:10.1155/S0161171283000289
[18] S. S. Miller and P. T. Mocanu, Differential Subordinations: Theory and Applications, vol. 225 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 2000. · Zbl 0954.34003
[19] St. Ruscheweyh and T. Sheil-Small, “Hadamard products of Schlicht functions and the Pólya-Schoenberg conjecture,” Commentarii Mathematici Helvetici, vol. 48, pp. 119-135, 1973. · Zbl 0261.30015 · doi:10.1007/BF02566116
[20] K. I. Noor, “Higher order close-to-convex functions,” Mathematica Japonica, vol. 37, no. 1, pp. 1-8, 1992. · Zbl 0758.30010 · doi:10.1155/S016117129200036X
[21] W. Rogosinski, “On the coefficients of subordinate functions,” Proceedings of the London Mathematical Society. Second Series, vol. 48, pp. 48-82, 1943. · Zbl 0028.35502 · doi:10.1112/plms/s2-48.1.48
[22] W. Kaplan, “Close-to-convex schlicht functions,” The Michigan Mathematical Journal, vol. 1, pp. 169-185, 1952. · Zbl 0048.31101 · doi:10.1307/mmj/1028988895
[23] G. Golusin, “On distortion theorems and coefficients of univalent functions,” vol. 19(61), pp. 183-202, 1946. · Zbl 0063.01668
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.